# SDR USAA2009051891202

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,800 hours, 46,073 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654643099
- Part serial: BN1010
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - RON - MAJOR REPAIR - LOG 4503295 - DELAMINATION ON LEFT WING INBOARD FORE FLAP. REPLACED LEFT WING INBOARD FORE FLAP IAW US AIRWAYS TASK CARD R3M27808.
